| Model Number |
67P030 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Two product samples were received for evaluation.Visual and functional testing was performed.Samples1, cuff only inflated one side.Sample 2, pilot balloon inflated but all air was stuck it.The root cause of the reported issue was found to be cuff symmetry test by production personnel.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that two cuffs of same item and lot number had issues, one inflated asymmetrically and the other would not fill at all.No patient injury was reported.